Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Migraleve Tablets Complete - 48

Migraleve Tablet Complete 24

Double click on above image to view full picture

Zoom Out
Zoom In

  • Migraleve Tablet Complete 24
Migraleve Tablets Complete - 48
48 Tablets
£8.99
Migraleve Complete Tablets
Migraine attacks
Short term treatment of acute moderate pain
Relief from headache, nausea and vomiting

Please note Migraleve Complete is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Migraleve Complete Tablets

For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

There are two types of MIGRALEVE® tablet available:

  • MIGRALEVE Pink tablets
  • MIGRALEVE Yellow tablets

They are available separately or together in one pack.

MIGRALEVE Pink tablets contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine. If taken at the first sign of a migraine,

MIGRALEVE Pink tablets can prevent an attack from developing. MIGRALEVE Yellow tablets contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of MIGRALEVE Pink tablets. 

Knowledge

Migraleve Complete Tablets

MIGRALEVE Pink tablets contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets therefore treat all the symptoms of migraine. If taken at the first sign of a migraine,

MIGRALEVE Pink tablets can prevent an attack from developing. MIGRALEVE Yellow tablets contain paracetamol and codeine for the treatment of pain and relief of continuing migraine symptoms. They should always be taken after the first dose of MIGRALEVE Pink tablets. 

Instructions

Please read the leaflet enclosed in Migraleve Complete Tablets carefully before use

Children 12 – 15 years

Swallow 1 MIGRALEVE Pink tablet at the first sign of a migraine attack. If the migraine persists, then take 1 MIGRALEVE Yellow tablet 4 hours after the Pink dose and then every 4 hours.

Do not take more than 4 Migraleve Complete tablets (1 pink and 3 yellow) in a 24 hour period.

If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Adults and children 16 years and over

Swallow 2 MIGRALEVE Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 MIGRALEVE Yellow tablets 4 hours after the Pink dose and then every 4 hours.

Do not take more than 8 Migraleve Complete tablets (2 pink and 6 yellow) in a 24 hour period.

If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Warnings

Please read the leaflet enclosed in Migraleve Complete Tablets carefully before use

Age Restrictions

Suitable for 12 years and older

Do Not Use Migraleve Complete Tablets

If you are allergic to any of the ingredients in this medicine

Any other medicine containing paracetamol along side this medicine

Unless your migraines have been diagnosed by a doctor

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

If you suffer with any other medical condition or take any other medicines

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

The active ingredients in each MIGRALEVE® Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.

Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).

The active ingredients in each MIGRALEVE® Yellow tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg.

Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).

You may also be interested in the following product(s)

4head Effective Headache Relief Stick - 3.6g

4head Effective Headache Relief Stick - 3.6g

£6.40
Bassetts Vitamins Multivitamins One A Day Adult - 30

Bassetts Vitamins Multivitamins One A Day Adult - 30

£5.49
Buscopan Cramps - 20

Buscopan Cramps - 20

£4.99
     

Web Design by CurrantWeb